# SDR SWIA202162477

- Difficulty date: August 26, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR HAS SEVERAL SMALL GOUGES AROUND HANDLE CLOSE OUT ON O/B SIDE MARKED    (C-CHECK RO 11/10/2021)   REMOVED AND REPLACED AFT CARGO DOOR HANDLE HOUSING ASSY REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG# 600-35027 REV -M. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE LEAK CHECK OF REPAIR AREA GOOD REF CRJ700 AMM 21-31-00-910-801-A01.
